| Model Number |
ZMB00 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Codes |
Blurred Vision (2137); Visual Impairment (2138)
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that an intraocular lens (iol) was explanted from the patient's right eye due to a hyperopic surprise.The patient had a refractive error of -3.50 and foggy vision, best corrected vision was 20/50.The replacement lens was not provided.No other information was provided.
Additional Manufacturer Narrative
Age or date of birth,weight and ethnicity: unknown/not provided.Date of event: the exact date is unknown, the best estimate is prior to (b)(6) 2022.If implanted; give date: unknown/not provided.The device was not returned for evaluation; therefore, a failure analysis of the complaint device cannot be completed.A review of the device history record, complaint trending, and risk documentation for this device will be performed.Upon completion of the review, if there is any further relevant information a supplemental medwatch will be filed.Attempts have been made to obtain missing information; however, no definitive response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
Additional Manufacturer Narrative
Additional info: additional information was provided with the patient's date of birth, gender, and implant date.Therefore, the following fields that were previously reported as unknown have now been updated accordingly: section a2: age/date of birth: 7/4/1969.Section a3: sex/gender: female.Section d6a: if implanted; give date: 9/1/2022.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.